# SDR SWIA201334465

- Difficulty date: July 25, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 26,172 hours, 22,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 128 VERTICAL POST LBL18 FAILS NDT.  C-CHECK REPLACED FS409 128 POST IAW SRM.
